# SDR QXEA2021063000339

- Difficulty date: June 30, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 45,793 hours, 48,370 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 4738801
- Part serial: 0969AM
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 21,566 hours, 23,165 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT 15,000' MASTER WARNING FLICKERED, DEPRESSED EVENT MARKER, NO OTHER INDICATIONS OBSERVED, @ 3700' SAME MASTER WARNING STEADY WITH CHECK FIRE DETECT AND BTL LOW LIGHT FOR 7-8 SECONDS THEN EXTINGUISHED, SAME AROUND 2500'. EVENT MARKER USED , NO LIGHTS REST OF APPROACH AND TAXI IN. REMOVED FROM SERVICE. PREFORMED OPS TEST IAW FIM TASK 26-10-00-810-801, STEP 3A(1)(2), NO WARNING LIGHT COME ON TROUBLE SHOOTING CONTINUE. REMOVED BASE PANEL OF HALON BOX IN FWD BAGGAGE COMPARTMENT FOR TROUBLESHOOTING IAW Q400 AMM 25-51-15-000-801. BEGAN REMOVAL OF FWD NACELLE FIRE EXTINGUISHER BOTTLE FOR TROUBLESHOOTING IAW Q400 AMM 26-21-01-000-801, THROUGH STEP 4A(1). CONNECTOR 2600-P5 STUCK ON BOTTLE. FWD NACELLE FIRE EXT BOTTLE ELECTRICAL CONNECTOR 2600-P5 STUCK ON SQUIB. WAS ABLE TO DISCONNECT ELECTRICAL CONNECTOR 2600-P5 WITHOUT ANY PROBLEM. SHUNT PLUG 324477 INSTALLED ON AFT SQUIB OF FWD BOTTLE IAW Q400 AMM 26-21-01-000-801, STEP 4A(3).  INSTALLED BASE PANEL OF THE HALON BOX IN THE FORWARD BAGGAGE COMPARTMENT IN REF WITH AMM TASK Q400 25-51-15-400-801.  REMOVED FWD NACELLE FIRE EXTINGUISHER BOTTLE FOR TROUBLE SHOOTING IAW 26-21-01-000-801, NO DEFECTS FOUND. REINSTALLED FWD FIRE BOTTLE IAW Q400 AMM 26-21-01-400-801. TESTED PRESSURE SWITCH PINS ON BOTH FIRE BOTTLES FOR DISCREPANCY. FOUND AFT NACELLE BOTTLE PRESSURE SWITCH FAILED. R&R SFT FIRE EXTINGUISHER BOTTLE IAW Q400 AMM 26-21-01-000-801/400-801. BOTH OPS TESTS ARE GOOD, CHECK FIRE DETECTION LIGHT DID NOT RETURN. INSTALLED PANELS 263DL & 262BT, BOTH PANNELS REQUIRE SEALANT. SEALED PANELS 263DL & 262BT IAW Q400 AMM 51-23-00-390-801. AIRCRAFT RETURNED TO SERVICE.
